advertisement
Question
Posted by: Lee | 2008/11/27

Side Effects from coming off the inject

I came off the injection about a month ago and now all of a sudden, I' m feeling terrible...cramps, nausea could this be a side effect from coming off the injection?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be PMS. The injection protects agianst this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement